Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Buzano's inequality and bounds for roots of algebraic equations


Authors: Masatoshi Fujii and Fumio Kubo
Journal: Proc. Amer. Math. Soc. 117 (1993), 359-361
MSC: Primary 47A30; Secondary 15A63, 26D99, 47A99
MathSciNet review: 1088441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new bound for roots of algebraic equations will be given as a consequence of an inequality due to Buzano.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 15A63, 26D99, 47A99

Retrieve articles in all journals with MSC: 47A30, 15A63, 26D99, 47A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1088441-X
PII: S 0002-9939(1993)1088441-X
Keywords: Numerical radius companion matrix, Schwarz's inequality bound for roots
Article copyright: © Copyright 1993 American Mathematical Society